# SDR SIMA20210129001

- Difficulty date: January 29, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 13,608 hours, 8,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR EMERGENCY LIGHT BATTERY PACKS FAIL FUNCTIONAL CHECK REFERENCE AMM 33-50-01-720-801-A-C/A-COMPLETE:REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT POWER UNITS, REF EMB AMM 33-50-01D.
